Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 30, Issue 5, Pages 649–657 (Mi mz10057)  

Varieties of centrally metabelian Lie algebras over a field of characteristic zero

S. P. Mishchenko

Vitebsk Bureau for the Structural Design of Automated Control Systems

Full text: PDF file (973 kB)

English version:
Mathematical Notes, 1981, 30:5, 822–826

Bibliographic databases:

UDC: 519.4
Received: 10.05.1978

Citation: S. P. Mishchenko, “Varieties of centrally metabelian Lie algebras over a field of characteristic zero”, Mat. Zametki, 30:5 (1981), 649–657; Math. Notes, 30:5 (1981), 822–826

Citation in format AMSBIB
\Bibitem{Mis81}
\by S.~P.~Mishchenko
\paper Varieties of centrally metabelian Lie algebras over a field of characteristic zero
\jour Mat. Zametki
\yr 1981
\vol 30
\issue 5
\pages 649--657
\mathnet{http://mi.mathnet.ru/mz10057}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=640064}
\zmath{https://zbmath.org/?q=an:0472.17007}
\transl
\jour Math. Notes
\yr 1981
\vol 30
\issue 5
\pages 822--826
\crossref{https://doi.org/10.1007/BF01140213}


Linking options:
  • http://mi.mathnet.ru/eng/mz10057
  • http://mi.mathnet.ru/eng/mz/v30/i5/p649

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:114
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022